# SDR ASOA2019112133064

- Difficulty date: October 23, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 145929
- Aircraft time: 36,416 hours, 22,744 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 14524987405SD
- Part serial: 256150
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LEFT HAND HORIZONTAL STABILIZER HINGE PIN CORRODED. MAINTENANCE REPLACED LEFT HAND HORIZONTAL STABILIZER HINGE PIN.
